# SDR ARWA9702003

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 152BCLYP
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHEN LEAVING FL 280 FOR FL 310, NR 2 EGT IND STAYED AT 500, EVEN AFTER REACHING FL 310 AND RETARDING THROTTLE.  PRECAUTIONARY SHUTDOWN OF NR 2 ENG, TIME 09207, OIL PRESS AT 24 PSI WINDMILLING, CLEARED SHORT AT LOWER ATT JUNCTION BLOCK BY CLEANING JUNCTION BLOCK.  REMOVED AND REPLACED EGT INDICATOR (2) AND CHECKED WITH BARFIELD EGT TEST SET, OPS CKC GOOD ON ENGINE RUN-UP IAW M/M 77-20-00.
